as some already know, im on my 8th day of taking zoloft and klonopin.
i was taking 25 mg of zoloft then sunday night i up'ed to 50 mg.
i take both the pills right before i go to bed, at 10 pm.
since i've up'ed my dosage i've been more tired during the day (maybe because i have to get use to the increased dose). But the thing is, i've been waking up around 4 am every morning & cant get back to sleep. im usually a late sleeper so i know it has to be the meds!
should i start taking the zoloft in the afternoon.
would it have any effects if i change the time i usually take it?
It is different with various people, and as you know, I am also on Zoloft. I actually take mine in the early evening because if I take it any later I also cannot sleep. Make sure you discuss it with your doctor first though.
I don't think so, but I am not a doctor Another thing you can do, is call your pharmacist where you had your perscription filled. They are very knowledgeable and it just takes a quick call and that is what they are there for; that is what I do whenever I have a question about my meds. With mine, it just says take one a day. I usually take it at 6, but I have forgotten to take it and have taken it at 8. As long as it is once a day around the same time, it never affected me in any adverse way. The last time I was on it 3 years ago, I actually took it in the morning.
Also, in my experience, as you go up in dosage, you do feel the effects for a little bit, but it will level off again. I know that there is anxiety going on this sometimes, but remember you get more side effects from many OTC meds; I have much worse side effects if I take a Claritan than Zoloft.
You are doing the right thing by talking to your doc....I just don't want to give bad advice:) I realize that each of us are different in how tolerate medications, but overall I think that it will help along with talking it through with someone. I am glad that you keep me informed and feel free to ask any questions on the forum or through a Personal Message. I gain motivation and inspiration on a daily basis from people like you that confront these issues.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.